Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Minimal Weakly Submaximal Topologies

G. J. Kennedy and S. D. McCartan
Mathematical Proceedings of the Royal Irish Academy
Vol. 99A, No. 2 (Dec., 1999), pp. 133-140
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20459754
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Minimal Weakly Submaximal Topologies
Preview not available

Abstract

A new expansive but weak topological invariant is introduced and shown to have a distinguished pivotal role when logically compared with existing separation axioms in the literature. The structure of topologies, which minimally satisfy this property, is identified from both a topological and an order-theoretical point of view.

Page Thumbnails

  • Thumbnail: Page 
[133]
    [133]
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140